# SDR AALA202201117858

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D27550022000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING #2 TRAILING EDGE FLAP TRACK PIVOT BOLT BETWEEN RIB 9 AND RIB 10. REPLACED PIVOT BOLT PER TASK CARD 26C58057015.
